MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLND SKID

EXACTECH, INC. EQUINOXE; GLND SKID
Catalog Number 315-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on previous complaint investigation history, the description of the incident, and the returned device, the broken glenoid skid reported was likely the result of applying a bending moment to one end of the instrument which led to fracture of the device.
 
Event or Problem Description
As reported, the surgeon was dislocating shoulder after trialing implants and skid snapped.Glenoid skid snapped in 2 different areas.The smallest piece was retrieved from the wound by the surgeon.It was measured against another skid to ensure we obtained the entire skid.Patient was last known to be in stable condition following the event.The device will be returned.

Brand Name
EQUINOXE
Common Device Name
GLND SKID
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12389308
Report Number1038671-2021-00453
Device Sequence Number14624705
Product Code LXH
UDI-Device Identifier10885862084774
UDI-Public10885862084774
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number315-03-01
Device Lot Number47218001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;